# SDR QXEA2012070300594

- Difficulty date: July 3, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N444QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4355
- Aircraft time: 2,717 hours, 2,757 cycles
- Engine: Pwc PW150A
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FAULT LIGHT ILLUMINATED ON CABIN ALTITUDE CONTROL PANEL.  AFTER CONDUCTING CHECK LIST,  LIGHT EXTINGUISHED. DIVERTED AND ACCOMPLISHED UNEVENTFUL LANDING. COMPLIED WITH FIM TASK 21-30-00-810-802. CDS SHOWS FAULTS; AFT OUTFLOW VALVE FAIL AND CPC/OF VALVE DATA FAIL ON CPCS PAGE.  FAULTS CLEARED.  COMPLIED WITH FUNCTIONAL TEST OF THE PRESSURIZATION CONTROL IAW AMM TASK 21-31-00-720-801. TESTED GOOD.  OUTFLOW VALVE CHECKED GOOD IN MANUAL MODE.  INSPECTED MAIN CABIN DOOR SEAL DURING PRESSURIZATION, NO LEAKS NOTED.  ACFT OK FOR CONTINUED SERVICE.
